# SDR CA000323018

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1560002
- Condition: Delaminated
- Location: Cockpit
- Part time: 8,332 hours, 1,339 cycles
- Component: Windows, Dhav, 1560002
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD DELAMINATED TO NEAR LIMITS DURING FLIGHT.  WINDSHIELD REPLACED.
